# SDR SWAA2020101318174

- Difficulty date: September 24, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, CABIN SEAT TRACK UPPER AND LOWER SURFACE CORROSION NOTED AT STA 767 RBL 45.50 WL 208.1.  REMOVED CORROSION AT CABIN SEAT TRACK UPPER AND LOWER SURFACE STA 767 RBL 45.50 WL 208.1.  FOUND OUT OF LIMITS, AS PER REF B737-700 SRM 53-00-52-1A-1.  REPAIR SEAT TRACK, AS PER REF B737-700 SRM 53-00-52-2R-5.
